Browse "MA-Journal Papers(저널논문)" byAuthor구자경

Showing results 1 to 10 of 10

1
A remark of Eisenstein series and theta series

김대열; 구자경researcher, 대한수학회보, v.39, no.2, pp.299 - 307, 2002-05

2
Arithmetic of infinite products and Rogers-Ramanujan continued fractions

구자경researcher; Y, Simsek; 김대열, 대한수학회논문집, v.22, no.3, pp.331 - 351, 2007-07

3
Arithmetic of integral even unimodular quadratic forms of 24 variables

구자경researcher, 대한수학회지, v.25, no.1, pp.25 - 35, 1988-02

4
Arithmetic of the modular function $j_4$

김창헌; 구자경researcher, 대한수학회지, v.36, no.4, pp.707 - 723, 1999

5
Congruence equations of $ax^i+by^j\equiv c$ and$ax^i+by^j +d z^t \equiv c$\text{$\pmod p$when $p=2q+1$ with $p$ and $q$ odd primes

김대열; 구자경researcher; 김명환, 대한수학회논문집, v.20, no.3, pp.467 - 485, 2005-07

6
Global class field theory summarized and its applications

구자경researcher; 배성한researcher; 한상근researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.331 - 347, 1989-01

7
Integrability as values of cusp forms in imaginary quadratic

김대열; 구자경researcher, 대한수학회논문집, v.16, no.4, pp.585 - 594, 2001-10

8
ON THE MODULAR FUNCTION $j_4$ OF LEVEL 4

김창헌; 구자경researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.4, pp.903 - 931, 1998-11

9
QUOTIENTS OF THETA SERIES AS RATIONAL FUNCTIONS OF j₁,8

홍국진; 구자경researcher, 대한수학회지, v.38, no.3, pp.595 - 611, 2001

10
Some remark on generalization of Deligne estimate

구자경researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205, 1991-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0